Maximum-Likelihood Estimation of a Log-Concave Density based on Censored Data

Dümbgen, Lutz; Rufibach, Kaspar; Schuhmacher, Dominic (2014). Maximum-Likelihood Estimation of a Log-Concave Density based on Censored Data. Electronic journal of statistics, 8(1), pp. 1405-1437. Institute of Mathematical Statistics 10.1214/14-EJS930

[img]
Preview
Text
LogConCens_EJS.pdf - Accepted Version
Available under License Creative Commons: Attribution (CC-BY).

Download (817kB) | Preview
[img]
Preview
Text
1408540292.pdf - Published Version
Available under License Creative Commons: Attribution (CC-BY).

Download (832kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Dümbgen, Lutz; Rufibach, Kaspar and Schuhmacher, Dominic

Subjects:

500 Science > 510 Mathematics

ISSN:

1935-7524

Publisher:

Institute of Mathematical Statistics

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

06 Oct 2014 13:27

Last Modified:

20 Sep 2017 07:35

Publisher DOI:

10.1214/14-EJS930

BORIS DOI:

10.7892/boris.57976

URI:

https://boris.unibe.ch/id/eprint/57976

Actions (login required)

Edit item Edit item
Provide Feedback